# SDR HEEA0012692

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3537T
- Make and model: Bolkms BO105S
- Aircraft serial: S349
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: DL4044
- Condition: Sticks
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 NEEDLE INTERMITTENTLY STICKS ON LOW END.
